On the sign of the Green function of a difference boundary value problem
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2283-2286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a20,
author = {A. L. Teptin},
title = {On the sign of the {Green} function of a difference boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {2283--2286},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a20/}
}
A. L. Teptin. On the sign of the Green function of a difference boundary value problem. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2283-2286. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a20/